Log In Sign Up

Funny feeling...


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
October 5th, 2007, 03:05 PM
Mega Super Mommy
Join Date: Feb 2007
Posts: 3,013
Today is my last dose of clomid (cd8), and I'm just starting to feel a very slight dull ache on my right pelvic area. Could it be a good sign? Also been getting slight watery cm. Dh and I are actually going to start bd'ing as of tomorrow.
Reply With Quote
  #2  
October 5th, 2007, 03:12 PM
Mega Super Mommy
Join Date: Feb 2007
Posts: 3,066
I'm having some achiness on my left side... only on 3rd day of letrizol.. i wondered if my ovaries are starting to kick in too!

I go next Friday for a sono!


Good luck!

Are you just doing timed intercourse or iui???
__________________
Brooklyn Marie - My Angel

Chelsie - 8/14/1995, Ty - 9/11/03, Chase - 11/20/2008
Reply With Quote
  #3  
October 5th, 2007, 05:21 PM
Mybubbies's Avatar Mega Super Mommy
Join Date: Jul 2006
Posts: 1,142
Sounds like things are in motion! Better every other night for a while just to make sure!!!!!

Reply With Quote
  #4  
October 6th, 2007, 11:09 AM
Astrid's Avatar Platinum Supermommy
Join Date: Oct 2005
Location: Houston, TX
Posts: 27,408
Sounds like your body is beginning to react to the Clomid! WOOT!
__________________
Check out hEvan @ http://www.etsy.com/store/hEvan
for some great handmade items.
All proceeds go to a family struggling w/ infertility!



Reply With Quote
  #5  
October 6th, 2007, 01:03 PM
Platinum Supermommy
Join Date: Jan 2007
Posts: 20,588
Quote:
Sounds like your body is beginning to react to the Clomid! WOOT![/b]

Good luck!!
__________________

Reply With Quote
  #6  
October 6th, 2007, 09:20 PM
Mega Super Mommy
Join Date: Feb 2007
Posts: 3,013
Quote:
I'm having some achiness on my left side... only on 3rd day of letrizol.. i wondered if my ovaries are starting to kick in too!

I go next Friday for a sono!


Good luck!

Are you just doing timed intercourse or iui???[/b]
We're just doing timed intercourse. Yesterday was the last dose of clomid, so we started already bd'ing as of today. We're going to aim for every other day from this point. I am praying ovulation won't be too far away.

I had only taken a very small dose of clomid, as advised by my doctor to only take 1/2 a pill. HOpefully it was in enough to provide me a healthy egg.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 06:49 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0